Allergy After Taking Mefenamic Acid Medication?
Good morning doctor. I want to ask, I feel pain when urinating. Then after I consulted a doctor near my home and I was given Lapistan medicine. After I took the medicine, my mouth became swollen and itchy. How to overcome it doctor?
Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.
The product you mentioned is a branded drug with mefenamic acid content. This drug is a type of anti-inflammatory drug that can be used to relieve mild to moderate inflammation and pain. These drugs are classified as hard drugs so their use requires absorption and supervision by a doctor.
Complaints that you feel do not rule out a symptom of an allergic reaction to the drugs consumed. Symptoms of drug allergy can vary from mild to severe. You are advised to stop using the drug first and quickly return to the doctor who handles you to do the necessary evaluation and treatment. Your doctor may change the medication you are using and handle allergic reactions. Do not delay to go to the doctor if you experience symptoms / signs in the form of shortness of breath, faster pulse, dizziness, decreased blood pressure, until decreased consciousness.
Thus information from us. Hopefully always healthy. May be useful.